# SDR AUS20020462

- Difficulty date: April 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 643767
- Condition: Faulty
- Location: Engine
- Part time: 199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 5 CYLINDER EXHAUST VALVE STICKING IN VALVE GUIDE.
